# SDR QXEA2022100300300

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,179 hours, 8,704 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP AT SEAT 1A INOP. REMOVED FROM SERVICE. APPLIED LIGHT TO STRIP AND OPS TESTED GLOW. WORKS AS PERSCRIBED. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
